# SDR REXA201100506

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 8,889 hours, 6,360 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR AILERON TRIM PERFORMED INSP OF POSITION TRANSMITTERS IAW AMM 27-15-15 & OPS CHECK OF AIL TRIM SYSTEM IAW AMM 27-11-00, NO DEFECTS NOTED.
